# SDR ABXA20160316065

- Difficulty date: March 16, 2016
- Submitted: April 20, 2016
- Operation: Air carrier
- Aircraft: N774AX
- Make and model: Boeing 767281
- Aircraft serial: 22789
- Aircraft time: 56,535 hours, 40,938 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 113T134520
- Condition: Gouged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 8 FLAP SUPPORT RIB AT REAR SPAR.  PERFORMED FASTENER HOLE INSPECTION AT NR 3 POSITION IAW ES02540 STEP 2, DEFECT NOTED.  HOLE WILL BE REPAIRED FOR REA B657 -61981-MR.  GOUGE, PN 113T1345-20, PART NAME FLAP SUPPORT SPAR, HOLE SIZE .749 RT WING, FS LOCATION, WS 789.  ACFT WAS GROUNDED.
